Joseph P. Noonan, Henry M. Polchlopek, "An Arzela-Ascoli type theorem for random functions", International Journal of Mathematics and Mathematical Sciences, vol. 14, Article ID 137450, 8 pages, 1991. https://doi.org/10.1155/S0161171291001059
An Arzela-Ascoli type theorem for random functions
A Theorem involving the convergence of random functions is presented. The Theorem is based upon the Arzela-Ascoli Theorem of Real Analysis. The development here may be useful in transient or asymptotic analysis of random functions and linear systems theory.
Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.